# SDR GTIA2019083134588

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 5,910 hours, 2,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE L2/R2 LOW. SVCD DOOR ASSIST BOTTLE L2/R2 IAW AMM 52-22-00.
